MAUDE Adverse Event Report: CENTERPOINT SYSTEMS LLC CPS LOCATOR 3D DELIVERY CATHETER; Catheter, percutaneous

CENTERPOINT SYSTEMS LLC CPS LOCATOR 3D DELIVERY CATHETER; Catheter, percutaneous
Model Number DS2C200-42
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Right sided dual chamber pacemaker with left bundle branch area pacing.Once access was obtained the physician shaped the cps locator with the dilator inside.He introduced the cps locator with the dilator, then removed the dilator and went in with the lead under fluoro and noticed that the cps locator was broken off into the body.The physician thinks that since the turne of svc was almost 110 degrees that when the introducer was removed the cps locator broke.There was about 5 inches of cps locator left in the body that was removed with a snare.
 
Additional Manufacturer Narrative
Upon initial receipt of the complaint, centerpoint systems reviewed the production lot history record and the information provided by the healthcare professional and distributor.Initial investigation did not result in any identified root causes.Further information was requested, including the return of the device.Additional investigation results, if any, will be reported in a follow-up.Per the information provided by the third party (distributor), there was no adverse impact on the health of the patient.

Brand Name
CPS LOCATOR 3D DELIVERY CATHETER
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
CENTERPOINT SYSTEMS LLC
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
teresa clark
3338 parkway blvd
west valley city, UT 84119
8778480828
MDR Report Key19563563
Report Number3015970743-2024-00001
Device Sequence Number20708243
Product Code DQY
UDI-Device Identifier00810024670123
UDI-Public00810024670123
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K230363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberDS2C200-42
Device Lot NumberCL12372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient Weight97 KG